# SDR MALA976451

- Difficulty date: August 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N413XJ
- Make and model: Saab 340B
- Aircraft serial: 413
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 294.5-339.25
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, FOUND CORROSION ON LEFT CENTER AISLE SEAT TRACK BETWEEN STATION 294.5 AND 339.25.  MAINTENANCE REPAIR 725DS1122.
